STABILITY OF THE SOLUTIONS TO STOCHASTIC FUNCTIONAL DIFFERENTIAL EQUATIONS WITH INFINITE DELAY

+ 作者地址


0
  • 摘要
  • 参考文献
  • 相关文章
  • 统计
In this paper, we obtain the stability of solutions to stochastic functional differen-tial equations with infinite delay at phase space BC((-∞, 0]; Rd), under non-Lipschitz condition with Lipschitz condition being considered as a special case and a weakened linear growth condition by means of the corollary of Bihari inequality.

[3] Fengying Weia;Ke Wang .The existence and uniqueness of the solution for stochastic functional differential equations with infinite delay[J].Journal of Mathematical Analysis and Applications,2007(1):516-531.

[4] T. E. Govindan .Stability of Mild Solutions of Stochastic Evolution Equations with Variable Delay[J].Stochastic Analysis and Applications,2003(5):1059-1077.

[5] 任永.非李普希茨条件下无穷维随机微分方程的适度解[J].数学研究,2005(03):231-237.

[6] Y. El Boukfaoui;M. Erraoui .Remarks on the existence and approximation for semilinear stochastic differential equations in Hilbert spaces[J].Stochastic Analysis and Applications,2002(3):495-518.


语种: 英文   

基金安徽省自然科学基金(070416225)


期刊热词
  • + 更多
  • 字体大小